EconPapers    
Economics at your fingertips  
 

All Sequential Allotment Rules Are Obviously Strategy-proof

R. Pablo Arribillaga (), Jordi Masso and Alejandro Neme ()

UFAE and IAE Working Papers from Unitat de Fonaments de l'Anàlisi Econòmica (UAB) and Institut d'Anàlisi Econòmica (CSIC)

Abstract: For the division problem with single-peaked preferences (Sprumont, 1991) we show that all sequential allotment rules, identified by Barberà, Jackson and Neme (1997) as the class of strategy-proof, efficient and replacement monotonic rules, are also obviously strategy-proof. Although obvious strategy-proofness is in general more restrictive than strategy-proofness, this is not the case in this setting.

Keywords: Obvious Strategy-proofness; Sequential Allotment Rules; Division Problem; Single-peaked Preferences. (search for similar items in EconPapers)
JEL-codes: D71 (search for similar items in EconPapers)
New Economics Papers: this item is included in nep-des and nep-ore
Date: 2019-06-30
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://pareto.uab.es/wp/2019/96619.pdf (application/pdf)

Related works:
Working Paper: All Sequential Allotment Rules Are Obviously Strategy-Proof (2019) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:aub:autbar:966.19

Access Statistics for this paper

More papers in UFAE and IAE Working Papers from Unitat de Fonaments de l'Anàlisi Econòmica (UAB) and Institut d'Anàlisi Econòmica (CSIC) Contact information at EDIRC.
Bibliographic data for series maintained by Xavier Vila ().

 
Page updated 2019-10-14
Handle: RePEc:aub:autbar:966.19